# SDR CALA2025070706253

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N68843
- Make and model: Boeing 737924ER
- Aircraft serial: 60317
- Aircraft time: 32,983 hours, 12,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR OUTSIDE EMERGENCY LIGHT INOP RELAMPED REF AMM 33-51-00. OPS CHECK GOOD
